Derivatives of Harmonic Bergman and Bloch Functions on the Ball

Research output: Contribution to journalArticle

24 Citations (Scopus)

Abstract

On the setting of the unit ball of euclidean n-space, we investigate properties of derivatives of functions in the harmonic Bergman space and the harmonic Bloch space. Our results are (1) size estimates of derivatives of the harmonic Bergman kernel, (2) Gleason's problem, and (3) characterizations in terms of radial, tangential, and ordinary derivative norms. In the course of proofs, some reproducing formulas are found and estimated.

Original languageEnglish
Pages (from-to)100-123
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Volume260
Issue number1
DOIs
Publication statusPublished - 2001 Aug 1

Fingerprint

Bloch Functions
Ball
Harmonic
Derivatives
Derivative
Harmonic Bergman Space
Harmonic Spaces
Bergman Kernel
Bloch Space
Unit ball
Euclidean
Norm
Estimate

Keywords

  • Harmonic Bergman and Bloch functions; Gleason's problem; derivative norms

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Derivatives of Harmonic Bergman and Bloch Functions on the Ball. / Choe, Boo Rim; Koo, Hyung Woon; Yi, Heungsu.

In: Journal of Mathematical Analysis and Applications, Vol. 260, No. 1, 01.08.2001, p. 100-123.

Research output: Contribution to journalArticle

@article{33e5932b18f54db2a90677ee259486b6,
title = "Derivatives of Harmonic Bergman and Bloch Functions on the Ball",
abstract = "On the setting of the unit ball of euclidean n-space, we investigate properties of derivatives of functions in the harmonic Bergman space and the harmonic Bloch space. Our results are (1) size estimates of derivatives of the harmonic Bergman kernel, (2) Gleason's problem, and (3) characterizations in terms of radial, tangential, and ordinary derivative norms. In the course of proofs, some reproducing formulas are found and estimated.",
keywords = "Harmonic Bergman and Bloch functions; Gleason's problem; derivative norms",
author = "Choe, {Boo Rim} and Koo, {Hyung Woon} and Heungsu Yi",
year = "2001",
month = "8",
day = "1",
doi = "10.1006/jmaa.2000.7438",
language = "English",
volume = "260",
pages = "100--123",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Derivatives of Harmonic Bergman and Bloch Functions on the Ball

AU - Choe, Boo Rim

AU - Koo, Hyung Woon

AU - Yi, Heungsu

PY - 2001/8/1

Y1 - 2001/8/1

N2 - On the setting of the unit ball of euclidean n-space, we investigate properties of derivatives of functions in the harmonic Bergman space and the harmonic Bloch space. Our results are (1) size estimates of derivatives of the harmonic Bergman kernel, (2) Gleason's problem, and (3) characterizations in terms of radial, tangential, and ordinary derivative norms. In the course of proofs, some reproducing formulas are found and estimated.

AB - On the setting of the unit ball of euclidean n-space, we investigate properties of derivatives of functions in the harmonic Bergman space and the harmonic Bloch space. Our results are (1) size estimates of derivatives of the harmonic Bergman kernel, (2) Gleason's problem, and (3) characterizations in terms of radial, tangential, and ordinary derivative norms. In the course of proofs, some reproducing formulas are found and estimated.

KW - Harmonic Bergman and Bloch functions; Gleason's problem; derivative norms

UR - http://www.scopus.com/inward/record.url?scp=0013383303&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0013383303&partnerID=8YFLogxK

U2 - 10.1006/jmaa.2000.7438

DO - 10.1006/jmaa.2000.7438

M3 - Article

VL - 260

SP - 100

EP - 123

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -